Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 107674, 14 pages
http://dx.doi.org/10.1155/2013/107674
Research Article

The Hamiltonian Structure-Preserving Control and Some Applications to Nonlinear Astrodynamics

1Department of Aerospace Engineering, School of Astronautics, Beihang University, Beijing 100191, China
2R. & D. Center, DFH Satellite Co., Ltd., Beijing 100094, China

Received 20 January 2013; Accepted 16 February 2013

Academic Editor: Mamdouh M. El Kady

Copyright © 2013 Ming Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ming Xu, Yan Wei, and Shengli Liu, “The Hamiltonian Structure-Preserving Control and Some Applications to Nonlinear Astrodynamics,” Journal of Applied Mathematics, vol. 2013, Article ID 107674, 14 pages, 2013. doi:10.1155/2013/107674